Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Time Scale Approach to One Parameter Plane Motion by Complex Numbers"
written by Hatice Kusak Samanci, Ali Caliskan,
published by Advances in Pure Mathematics, Vol.5 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The theory of n-scales
AIP Conference Proceedings, 2018
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top